MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number GBX1030S20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the dreamstation st30 device was being returned due to the user passing away.There is no allegation of malfunction, or that the device caused or contributed to the death.The cause of death was not provided.At this time, the device was returned and a follow-up will be filed when the device evaluation has been completed.
 
Additional Manufacturer Narrative
The manufacturer previously that the dreamstation st30 device was being returned due to the user passing away.There is no allegation of malfunction, or that the device caused or contributed to the death.The cause of death was not provided.Review of this complaint confirms that there is no allegation or evidence suggesting that the device malfunctioned, failed, or otherwise contributed to the reported outcome.Specifically: no device deficiency (e.G., malfunction, misuse, labeling issue, or performance failure) has been identified.No causal or contributory relationship between the device and the reported death has been established.The available information indicates the death is attributable to factors unrelated to the device.Based on the totality of evidence, this event does not meet the criteria for reportability, as there is no reasonable possibility that the device caused or contributed to the death.Therefore, this case has been reassessed and determined to be non-reportable.The event will continue to be documented and trended per internal quality system requirements.

Brand Name
DREAMSTATION
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21288979
Report Number2518422-2025-101599
Device Sequence Number9530109
Product Code MNS
UDI-Device Identifier00606959425989
UDI-Public(01)00606959425989
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGBX1030S20
Device Catalogue NumberGBX1030S20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown